Group invariances, unfoldings and the bifurcation of capillary-gravity waves

Jones, M. (1997) Group invariances, unfoldings and the bifurcation of capillary-gravity waves. International Journal of Bifurcation and Chaos (ijbc), 7(6), pp. 1243-1266. ISSN (print) 0218-1274

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 01 Mar 2012 16:02
Last Modified: 03 Jul 2014 10:04
URI: http://eprints.kingston.ac.uk/id/eprint/16609

Actions (Repository Editors)

Item Control Page Item Control Page